# SDR CA110203004

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 421B
- Aircraft time: 4,128 hours
- Engine: Cont GTSIO520H
- System (JASC): 2140 · Heating System
- Part: Burner Can
- Condition: Cracked
- Location: Combust Heater
- Component: Combust Heater
- Component part number: 8472C
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BURNER CAN CRACKS IN SOUTHWIND COMBUSTION HEATER WITH ONLY 170 HRS SINCE OVERHAUL BY AIRCRAFT HEATING AND ELECTRICAL INC. THIS CAUSED EXHAUST FUMES IN AIRCRAFT CABIN. COMPLETED PRESSURE DECAY TEST ON HEATER WITH FAILED RESULTS. REMOVED HEATER FORM AIRCRAFT AND FOUND 2 CRACKS NEAR END CAP WELD.
